MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 90 cm cerebase straight distal access (da) guide sheath (gs9090sd / 31467380) was delivered in place and a 150cm x 5cm prowler select plus microcatheter (606s255x / 31681991) was delivered in the cerebase.The microcatheter was impeded in the distal end of the cerebase and could not pass through.The physician retracted the microcatheter and replaced it with a second microcatheter.The second microcatheter encountered the same issue.The physician removed the second microcatheter and the cerebase from the patient and replaced the cerebase with another cerebase to deliver the second microcatheter and completed the procedure, which was reportedly prolonged by about 10 minutes.There was no report of any negative impact on the patient.On 31-mar-2026, additional information was received.The information indicated that the procedure was targeting the middle cerebral artery (mca).There was no anomaly or damage noted on the first microcatheter.The replacement microcatheter was another 150cm x 5cm prowler select plus microcatheter (606s255x).The information confirmed there was no negative impact on the patient and the reported 10-minute procedure was extension was not considered clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31467380) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 29-apr-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 90 cm cerebase straight distal access (da) guide sheath was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.The inner diameter (id) and outer diameter (od) of the catheter were confirmed to be within specifications.The device was flushed using a lab sample syringe.After flushing, the associated 150cm x 5cm prowler select plus microcatheter was introduced into the cerebase catheter, and it was able to be advanced through the entire length of the sheath without noticeable resistance.The 150cm x 5cm prowler select plus microcatheter was able to pass through the entire length of the cerebase without significant resistance.Additionally, no damages were found on the cerebase catheter that could have contributed to the issue reported during the procedure.The reported issue in the complaint cannot be confirmed with the evidence available.It is possible that other clinical and procedural factors that cannot be replicated during the analysis may have contributed to the reported failure.A review of manufacturing documentation associated with this lot (31467380) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.The instruction for use (ifu) contains the following caution: ¿ if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24744439
Report Number3008114965-2026-00449
Device Sequence Number15648543
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)261231(10)31467380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31467380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/29/2026
04/30/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown